Follow
Wen Yuan
Wen Yuan
Verified email at bnu.edu.cn
Title
Cited by
Cited by
Year
Morrey and campanato meet Besov, lizorkin and Triebel
W Yuan, W Sickel, D Yang
Springer, 2010
3892010
A new class of function spaces connecting Triebel–Lizorkin spaces and Q spaces
D Yang, W Yuan
Journal of Functional Analysis 255 (10), 2760-2809, 2008
1842008
New Besov-type spaces and Triebel–Lizorkin-type spaces including Q spaces
D Yang, W Yuan
Mathematische Zeitschrift 265 (2), 451-480, 2010
1572010
New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets
Y Liang, Y Sawano, T Ullrich, D Yang, W Yuan
Journal of Fourier Analysis and Applications 18 (5), 1067-1111, 2012
1132012
Atomic and Littlewood–Paley characterizations of anisotropic mixed-norm Hardy spaces and their applications
L Huang, J Liu, D Yang, W Yuan
The Journal of Geometric Analysis 29, 1991-2067, 2019
1102019
Variable weak Hardy spaces and their applications
X Yan, D Yang, W Yuan, C Zhuo
Journal of Functional Analysis 271 (10), 2822-2887, 2016
982016
New applications of Besov-type and Triebel–Lizorkin-type spaces
Y Sawano, D Yang, W Yuan
Journal of Mathematical Analysis and Applications 363 (1), 73-85, 2010
922010
Interpolation of Morrey-Campanato and related smoothness spaces
W Yuan, W Sickel, DC Yang
Science China Mathematics 58, 1835-1908, 2015
882015
Besov-type spaces with variable smoothness and integrability
D Yang, C Zhuo, W Yuan
Journal of Functional Analysis 269 (6), 1840-1898, 2015
852015
Relations among Besov-type spaces, Triebel–Lizorkin-type spaces and generalized Carleson measure spaces
D Yang, W Yuan
Applicable Analysis 92 (3), 549-561, 2013
842013
Dual spaces of anisotropic mixed-norm Hardy spaces
L Huang, J Liu, D Yang, W Yuan
Proceedings of the American Mathematical Society 147 (3), 1201-1215, 2019
822019
Generalized fractional integrals and their commutators over non-homogeneous metric measure spaces
X Fu, D Yang, W Yuan
822014
Triebel--Lizorkin type spaces with variable exponents
D Yang, W Yuan, C Zhuo
Banach Journal of Mathematical Analysis 9 (4), 146-202, 2015
732015
Characterizations of Besov-type and Triebel–Lizorkin-type spaces via maximal functions and local means
D Yang, W Yuan
Nonlinear Analysis: Theory, Methods & Applications 73 (12), 3805-3820, 2010
722010
Weak Hardy-type spaces associated with ball quasi-Banach function spaces I: Decompositions with applications to boundedness of Calderón-Zygmund operators
Y Zhang, D Yang, W Yuan, S Wang
Science China Mathematics 64, 2007-2064, 2021
712021
Boundedness of multilinear commutators of Calderón-Zygmund operators on Orlicz spaces over non-homogeneous spaces
X Fu, D Yang, W Yuan
Taiwanese Journal of Mathematics 16 (6), 2203-2238, 2012
712012
Weak Hardy-type spaces associated with ball quasi-Banach function spaces II: Littlewood–Paley characterizations and real interpolation
S Wang, D Yang, W Yuan, Y Zhang
The Journal of Geometric Analysis 31, 631-696, 2021
682021
Anisotropic Hardy-Lorentz spaces and their applications
J Liu, DC Yang, W Yuan
Science China Mathematics 59, 1669-1720, 2016
612016
Variable anisotropic Hardy spaces and their applications
J Liu, F Weisz, D Yang, W Yuan
Taiwanese Journal of Mathematics 22 (5), 1173-1216, 2018
592018
Weighted multilinear Hardy operators and commutators
ZW Fu, SL Gong, SZ Lu, W Yuan
Forum Mathematicum 27 (5), 2825-2851, 2015
582015
The system can't perform the operation now. Try again later.
Articles 1–20